# SDR ASAA0310486

- Difficulty date: May 26, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6562109503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE BEAR STRAP AT FUSELAGE STATION 360, LEFT BUTTOCK LINE 65 CRACKED.  REPAIRED BEAR STRAP PER EA.  (M)
